# SDR HNAA9695009

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Dhav DHC8102
- Aircraft serial: 070
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Terminal Block
- Part number: M817142AC1
- Condition: Failed
- Location: Dc Contactor Box
- Part time: 23,567 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TPA/TLH - FLT 3448 - DURING AUTOFEATHER TEST, THE LEFT AND RIGHT ALTERNATE FEATHER ADVISORY LIGHTS WOULD NOT ILLUMINATE.  REPLACED 2431-TB7 TERMINAL BLOCK IN DC CONTACTOR BOX.  (X)
